Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 129, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Dec 7, 2006, 2:47 AM CST for 9 counties in Florida; 5 counties in Alabama. It took effect at Dec 7, 2006, 1:00 PM CST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2006, 2:47 AM CST (08:47 UTC)
- In effect from
- Dec 7, 2006, 1:00 PM CST
- Expired
- Dec 7, 2006, 5:40 PM CST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
Counties Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 49 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 070847 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 AM EST THU DEC 7 2006 ...RED FLAG WARNING THIS AFTERNOON AND EARLY EVENING FOR SOUTHEAST ALABAMA...THE FLORIDA EASTERN PANHANDLE AND SECTIONS OF THE WESTER MOST BIG BEND... ...THE FIRE WEATHER WATCH FORMALLY IN EFFECT FROM LATE FRIDAY MORNING THROUGH FRIDAY EVENING FOR ALL OF THE TRI-STATE AREA HAS BEEN UPGRADED TO A RED FLAG WARNING... .DISCUSSION...A STRONG ARCTIC COLD FRONT WILL MOVE THROUGH THE AREA TODAY BRINGING A FEW MORNING SHOWERS FOLLOWED BY MUCH COLDER AND DRIER AIR. THIS WILL RESULT IN VERY LOW RELATIVE HUMIDITIES AND GUSTY NORTH WINDS. WINDS WILL NOTICEABLY DECREASE ON FRIDAY...BUT EVEN DRIER AND COLDER AIR WILL PARK ITSELF OVER THE TRI-STATE AREA AND CONTINUE INTO SATURDAY. LOW LEVEL MOISTURE IS EXPECTED TO INCREASE ON SUNDAY BOOSTING RELATIVE HUMIDITES ABOVE CRITICAL LEVELS. FLZ007-009>016-026-080000- /O.UPG.KTAE.FW.A.0105.061208T1400Z-061209T0100Z/ /O.NEW.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ /O.NEW.KTAE.FW.W.0129.061207T1900Z-061208T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LIBERTY- 347 AM EST THU DEC 7 2006 /247 AM CST THU DEC 7 2006/ ...RED FLAG WARNING IN EFFECT FROM 2 PM EST /1 PM CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EST /1 PM CST/ THIS AFTERNOON TO 7 PM EST /6 PM CST/ THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED...IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-080000- /O.UPG.KTAE.FW.A.0105.061208T1500Z-061209T0100Z/ /O.NEW.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ /O.NEW.KTAE.FW.W.0129.061207T1900Z-061208T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 247 AM CST THU DEC 7 2006 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM CST THIS AFTERNOON. A RED FLAG WARNING HAS ALSO BEEN ISSUED IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ017>019-027>029-034-080000- /O.UPG.KTAE.FW.A.0105.061208T1400Z-061209T0100Z/ /O.NEW.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 347 AM EST THU DEC 7 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ120>131-142>148-155>161-080000- /O.UPG.KTAE.FW.A.0105.061208T1600Z-061209T0000Z/ /O.NEW.KTAE.FW.W.0130.061208T1600Z-061209T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 347 AM EST THU DEC 7 2006 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
2 follow-up statements
000 WWUS82 KTAE 071934 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 234 PM EST THU DEC 7 2006 ...A RED FLAG WARNING IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR SOUTHEAST ALABAMA AND WESTERN PORTIONS OF THE FLORIDA PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IN EFFECT FROM 10 AM EST (9 AM CST) UNTIL 7 PM EST (6 PM CST) ON FRIDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY AFTERNOON FOR THE ABOVE AREAS FOR THE SAME REASON... .DISCUSSION...AN ARCTIC HIGH PRESSURE RIDGE WILL MOVE INTO THE REGION TONIGHT AND FRIDAY...BRINGING WITH IT THE COLDEST AND DRIEST AIR OF THE SEASON THUS FAR. UNSEASONABLY COOL AFTERNOON HIGH TEMPERATURES WILL BE OFFSET BY EXTREMELY LOW DEWPOINTS TO PRODUCE A COUPLE OF DAYS OF WIDESPREAD RED FLAG CONDITIONS ACROSS THE REGION. GAZ120>131-142>148-155>161-081130- /O.NEW.KTAE.FW.A.0106.061209T1600Z-061209T2300Z/ /O.EXT.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER- TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK- BERRIEN-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 234 PM EST THU DEC 7 2006 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-080000- /O.NEW.KTAE.FW.A.0106.061209T1600Z-061209T2300Z/ /O.CON.KTAE.FW.W.0129.000000T0000Z-061208T0000Z/ /O.CON.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON- 134 PM CST THU DEC 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>016-026-080000- /O.NEW.KTAE.FW.A.0106.061209T1600Z-061209T2300Z/ /O.CON.KTAE.FW.W.0129.000000T0000Z-061208T0000Z/ /O.CON.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LIBERTY- 234 PM EST THU DEC 7 2006 /134 PM CST THU DEC 7 2006/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ017>019-027>029-034-081130- /O.NEW.KTAE.FW.A.0106.061209T1600Z-061209T2300Z/ /O.CON.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 234 PM EST THU DEC 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ 17-GOULD
000 WWUS82 KTAE 072340 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 640 PM EST THU DEC 7 2006 ...A RED FLAG WARNING IN EFFECT FROM 10 AM EST (9 AM CST) UNTIL 7 PM EST (6 PM CST) ON FRIDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...A FIRE WEATHER WATCH IS IN EFFECT ON SATURDAY AFTERNOON FOR THE ABOVE AREAS FOR THE SAME REASON... .DISCUSSION...AN ARCTIC HIGH PRESSURE RIDGE WILL MOVE INTO THE REGION TONIGHT AND FRIDAY...BRINGING WITH IT THE COLDEST AND DRIEST AIR OF THE SEASON THUS FAR. UNSEASONABLY COOL AFTERNOON HIGH TEMPERATURES WILL BE OFFSET BY EXTREMELY LOW DEWPOINTS TO PRODUCE A COUPLE OF DAYS OF WIDESPREAD RED FLAG CONDITIONS ACROSS THE REGION. ALZ065>069-FLZ007-009>016-026-081230- /O.CAN.KTAE.FW.W.0129.000000T0000Z-061208T0000Z/ /O.CON.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ /O.CON.KTAE.FW.A.0106.061209T1600Z-061209T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON- JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LIBERTY- 640 PM EST THU DEC 7 2006 /540 PM CST THU DEC 7 2006/ ...RED FLAG WARNING IS CANCELLED FOR THURSDAY... ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SIMILAR CONDITIONS... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING FOR THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM EST /9 AM CST/ TO 7 PM EST /6 PM CST/ FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ017>019-027>029-034-GAZ120>131-142>148-155>161-081230- /O.CON.KTAE.FW.W.0130.061208T1500Z-061209T0000Z/ /O.CON.KTAE.FW.A.0106.061209T1600Z-061209T2300Z/ LEON-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT- BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN- SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 640 PM EST THU DEC 7 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY FOR LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON FOR SIMILAR CONDITIONS... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST FRIDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF WIND AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GIBBS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Dec 7, 1:45 AM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Dec 7, 1:45 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
245 AM EST THU DEC 7 2006
.SYNOPSIS...LATEST MSAS ANALYSIS AT 07Z SHOWS A COLD FRONT EXTENDING
ACROSS EASTERN TENNESSEE SOUTHWEST THROUGH CENTRAL LOUISIANA. A
SECONDARY FRONT...THE LEADING EDGE OF THE ARCTIC AIRMASS WAS PUSHING
THROUGH CENTRAL ILLINOIS AND SOUTHERN MISSOURI AS OF 06Z.
LOCALLY...SKIES WERE MOSTLY CLOUDY AND TEMPS ARE RUNNING ANYWHERE
FROM 15 TO 25 DEGREES WARMER THAN THIS TIME YESTERDAY MORNING.
RADARS INDICATE JUST A FEW PATCHES OF VERY LIGHT RAIN OR SPRINKLES
ACROSS THE REGION.
&&
.SHORT TERM (TODAY THROUGH SATURDAY NIGHT)...STRONG SHORTWAVE
DROPPING THROUGH THE GREAT LAKES CONTINUES TO CARVE OUT DEEP TROUGH
OVER THE EASTERN U.S. THE TROUGH WILL BOTTOM OUT FRIDAY MORNING AND
THEN DEAMPLIFY AS IT MOVES EAST BY SATURDAY MORNING AND WILL BE
REPLACED WITH UPPER RIDGING. SKIES WILL GRADUALLY CLEAR TODAY AS THE
TROUGH DEEPENS DRIVING THE DEEP LAYER MOISTURE TO OUR SOUTH AND
EAST. THIS WILL ALSO SEND THE FIRST COLD FRONT THROUGH THE CWA LATE
THIS MORNING/EARLY AFTERNOON. THEN...THE ARCTIC FRONT IS SCHEDULED
TO ARRIVE LATE AFTERNOON/EARLY EVENING. WILL NOT BE MAKING MANY
CHANGES TO THE GRIDS OR ZONES. WILL KEEP LOW POPS IN MOST OF OUR
FLORIDA ZONES AND GEORGIA ZONES ADJOINING THE FLORIDA BORDER FOR
TODAY. THE PRESSURE GRADIENT WILL TIGHTEN LATE THIS AFTERNOON AND IT
MAY BECOME BREEZY. WINDS MAY STAY UP IN THE 5 TO 10 MPH RANGE
OVERNIGHT KEEPING TEMPS FROM BOTTOMING OUT TOO FAR. WE DO EXPECT A
WIDESPREAD FREEZE WITH POSSIBLE HARD FREEZE FOR OUR NORTHERNMOST GA
AND SE AL ZONES. WITH DEEP LAYER COLD AIR ADVECTION...TEMPS FRIDAY
AFTN WILL REMAIN IN THE UPPER 40S TO LOWER 50S EVEN UNDER ABUNDANT
SUNSHINE. WHILE IT WONT BE AS BREEZY ON FRIDAY...WINDS OF 10-15 MPH
WILL MAKE IT FEEL 5-10 DEGREES COLDER. WITH DIMINISHING
WINDS...CLEAR SKIES AND A DRY AIRMASS IN PLACE...THE COLDEST TEMPS
OF THE SEASON ARE EXPECTED LATE FRIDAY NIGHT AND EARLY SATURDAY
MORNING. IT APPEARS THAT A HARD FREEZE WILL OCCUR FOR ALL AREAS
EXCEPT THE IMMEDIATE COAST...WITH TEMPERATURES PLUNGING INTO THE
UPPER TEENS TO LOWER 20S AT SEVERAL INLAND LOCATIONS WITH SEVERAL
RECORD LOWS IN JEOPARDY OF BEING BROKEN. WITH THE UPPER RIDGE
BUILDING AND SURFACE HIGH SLIDING EAST...TEMPS REBOUND TO AROUND 60
DEGREES SATURDAY AFTERNOON WITH MIN TEMPS SUNDAY MORNING AT OR JUST
ABOVE FREEZING MOST INLAND AREAS.
&&
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...MOISTURE BEGINS TO RETURN ON
SUNDAY ALONG WITH MODERATING TEMPS AS THE SURFACE HIGH CONTINUES TO
SLIDE TO OUR EAST. THERE IS A SLIGHT CHANCE OF LIGHT RAIN SUNDAY
NIGHT ASSOCIATED WITH A WEAK FAST MOVING SHORTWAVE. THE NEXT STORM
SYSTEM BEGINS TO TAKE SHAPE OVER THE SOUTHERN PLAINS ON MONDAY BUT
NOT AS DEEP AS PREVIOUS MODEL RUNS. THE COLD FRONT IS FORECAST TO
WILL PUSH INTO OUR CWA TUESDAY NIGHT AND EXIT OUR EASTERN ZONES BY
LATE WEDNESDAY. SHOWERS AND POSSIBLY A FEW THUNDERSTORMS WILL
ACCOMPANY THE FRONT.
&&
.MARINE...WINDS AND SEAS WILL INCREASE THIS AFTERNOON TO ADVISORY
LEVELS AS THE GRADIENT TIGHTENS AHEAD OF THE ARCTIC SURGE. WILL HAVE
TO PUSH THE TIMING OF THE SCA BACK ABOUT 5 HOURS WITH A START TIME
AROUND 2 PM. WINDS AND SEAS WILL BEGIN TO SUBSIDE LATE FRIDAY AND
FALL BELOW CAUTIONARY LEVELS OVER THE WEEKEND AS SURFACE HIGH
PRESSURE BUILDS OVER THE WATERS AND WINDS BECOME MORE EASTERLY.
&&
.AVIATION....VFR CONDITIONS WILL CONTINUE AT ALL TERMINALS THROUGH
THE PERIOD. EXPECTING SOME 3-5K ESPECIALLY DURING PREDAWN HOURS BUT
MOSTLY MIDDLE AND HIGH CLOUDS AS A RAPIDLY APPROACHING COLD FRONT
MOVES ACROSS THE AREA. NO VISIBILITY RESTRICTIONS ARE EXPECTED AT
THIS TIME.
&&
.FIRE WEATHER...CURRENT GRIDS NOW SUPPORT RED FLAG CONDITIONS FOR
ALL OF THE FLORIDA PANHANDLE INCLUDING GADSDEN AND LIBERTY COUNTIES
OF THE BIG BEND THIS AFTERNOON. WE WILL ALSO INCLUDE ALL OF OUR SE
AL COUNTIES. THIS IS BASED ON EITHER LOW RH VALUES EXCEEDING
CRITICAL DURATIONS AND/OR LOW RH ALONG WITH SUPPORTING CRITICAL WIND
SPEEDS. THEN...LOOKS LIKE A NO BRAINER FOR RED FLAG CONDITIONS
ACROSS OUR ENTIRE CWA FRIDAY SO WE ARE GOING AHEAD WITH A RED FLAG
WARNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 62 27 50 18 59/ 20 00 00 00 00
PANAMA CITY 63 33 52 27 60/ 20 00 00 00 00
DOTHAN 58 24 48 23 59/ 00 00 00 00 00
ALBANY 60 24 50 18 58/ 00 00 00 00 00
VALDOSTA 64 27 50 20 59/ 20 00 00 00 00
CROSS CITY 65 28 52 21 62/ 30 10 00 00 00
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING ALL ZONES THIS AFTERNOON.
RED FLAG WARNING ALL ZONES FRIDAY.
GA...RED FLAG WARNING ALL ZONES FRIDAY.
FL...RED FLAG WARNING ALL PANHANDLE ZONES INCLUDING GADSDEN AND
LIBERTY COUNTIES THIS AFTERNOON.
RED FLAG WARNING ALL ZONES FRIDAY.
GM...SCA ALL ZONES FROM 2 PM EST /1PM CST TODAY THROUGH LATE
FRIDAY NIGHT.
&&
AVIATION/FIRE WEATHER...BLOCK
SHORT TERM/MARINE...BARRYHazardous weather outlook, Dec 6, 3:40 AM CST, 23 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 440 AM EST WED DEC 6 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-070945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 440 AM EST WED DEC 6 2006 /340 AM CST WED DEC 6 2006/ ...A FREEZE WARNING CONTINUES IN EFFECT FOR THE ENTIRE REGION... WITH THE EXCEPTION OF A FEW FLORIDA COASTAL COUNTIES UNTIL 8 AM EST (7 AM CST)... THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... AFTER A CHILLY START WITH BELOW FREEZING TEMPERATURES FOR MOST OF THE REGION...TEMPERATURES WILL WARM UP UNDER SUNNY SKIES INTO THE MID TO UPPER 60S...WITH LOWER 70S FOR THE SOUTHEAST BIG BEND. LOW TEMPERATURES TONIGHT WILL BE WELL ABOVE FREEZING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A COLD FRONT WILL PUSH THROUGH THURSDAY WITH AN ARCTIC AIRMASS FILTERING INTO THE REGION IN ITS WAKE. THERE IS A CHANCE FOR LIGHT RAIN OR SHOWERS AHEAD OF THIS FRONT...MAINLY ACROSS THE FLORIDA BIG BEND AND SOUTH CENTRAL GEORGIA. ALTHOUGH SUB-FREEZING TEMPERATURES ARE LIKELY THURSDAY NIGHT...THE GREATEST IMPACT WITH THIS AIRMASS WILL BE FELT FRIDAY THROUGH FRIDAY NIGHT. MAX TEMPS FRIDAY WILL STRUGGLE TO REACH THE 50 DEGREE MARK MOST LOCATIONS AND THEN THE COLDEST TEMPERATURES IN SEVERAL YEARS ARE EXPECTED BY DAYBREAK SATURDAY. MINIMUM TEMPERATURES MAY PLUNGE AS LOW AS THE MID TO UPPER TEENS IN THE NORMALLY COLDER LOCATIONS. THIS AIRMASS WILL ALSO BE VERY DRY AND RED FLAG CONDITIONS ARE LIKELY ON FRIDAY AND POSSIBLE AGAIN ON SATURDAY. TEMPERATURES WILL THEN REBOUND TO MORE NORMAL LEVELS SUNDAY AND MONDAY WITH ABOVE NORMAL TEMPS ON TUESDAY. THERE IS ONLY A SLIGHT CHANCE OF SHOWERS SUNDAY NIGHT AND THEN AGAIN MONDAY NIGHT THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. 22-BARRY
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 2:47 AM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 41 hr |
| Dec 7, 1:34 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Dec 7, 2:31 PM CST | Freeze Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 16 hr |
Nearby
Red Flag Warnings in Florida, 2006Red Flag Warnings in Alabama, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.